# SDR WX0A073408

- Difficulty date: July 16, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Part number: 20499006
- Part serial: 11429
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON DESCENT SMELLED DIRTY SOCK/MUSTY ODOR FROM FL310 DOWN TO MID 20'S/OZONE FILTERS CHANGE, OZONE CONVERTER CHANGED OP'S CHECK NO ODORS PRESENT.
